# SDR CA111011001

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Engine: Pwa PW125B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW EXPERIENCED INTERMITTENT LOW OIL PRESSURE LEVEL WARNING ON THE LT ENGINE.  WHILE CONDUCTING CHECKLIST PROCEDURES, CREW HEARD LOUD BANG FOLLOWED BY CONSTANT LOW OIL PRESSURE WARNING.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND THE ENGINE COVERED IN OIL AND THE HIGH PRESSURE ROTOR UNABLE TO ROTATE. ENGINE WAS REMOVED AND SENT FOR INVESTIGATION. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
